| Model Number |
ATELLICA IM 1600 ANALYZER |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that falsely elevated enhanced estradiol (ee2) results were obtained on two patient samples on an atellica im 1600 analyzer.Quality control (qc) was within the range on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse observed a failure in the washing station due to a malfunctioned aspiration probe 4.Next, the cse replaced aspiration probe 4 and ran performance tests.Siemens evaluated the event and determined that the malfunctioned aspiration probe 4 potentially contributed to the falsely elevated ee2 results.The analyzer is performing according to specifications.No further evaluation is required.
Event or Problem Description
The customer reported that falsely elevated enhanced estradiol (ee2) results were obtained on two patient samples on an atellica im 1600 analyzer.The erroneous results were not reported to the physician(s).The samples were repeated on different alternate atellica im 1600 analyzers.The repeat results were lower than the erroneous results.The repeat results were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated ee2 results.